FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Topological expansion of multiple-ring metropolitan area networks

Chamberland, Steven et Sanso, Brunilde. 2000. « Topological expansion of multiple-ring metropolitan area networks ». Networks, vol. 36, nº 4. pp. 210-224.
Compte des citations dans Scopus : 14.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Chamberland, Steven
Affiliation: Génie électrique
Date Deposited: 29 Oct 2012 20:47
Last Modified: 29 Oct 2012 20:47
URI: http://espace2.etsmtl.ca/id/eprint/2156

Actions (login required)

View Item View Item